# SDR 191WA021908

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N191WA
- Make and model: Beech 99
- Aircraft serial: U136
- Aircraft time: 27,417 hours, 39,122 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 1240084CR0140
- Condition: Loose
- Location: Hydraulic Sys
- Part time: 27,417 hours, 39,122 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1064 MHT-BTV DURING APPROACH SELECTED GEAR DOWN.  THE GEAR INTRANSIT LIGHT REMAINED ILLUM AND THE LANDING GEAR C/B POPPED.  THE GEAR DID NOT EXTEND.  RESET THE C/B AND REATTEMPTED GEAR EXTENSION.  THE LOW HYDRAULIC LIGHT ILLUM AND THE C/B POPPED AGAIN.  ELECTED TO RETURN TO MHT AFTER DISCUSSION WITH FLT OPS.  WITHIN 40NM OF MHT DECLARED AN EMERGENCY AND USED EMERGENCY GEAR EXTENSION PROCEDURES.  THE GEAR EXTENDED NORMALLY AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  EXAMINATION OF THE AIRCRAFT REVEALED A LEAKING HYD LINE FITTING.  THE LINE WAS TIGHTENED AND THE HYD SYSTEM WAS SERVICED.  OPERATIONAL CHECKS OF THE GEAR DID NOT REVEAL ANY OTHER MALFUNCTIONS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
